# SDR DALA2024102410343

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,150 hours, 41,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON R8 AT STATION Y1133 DAMAGED. REMOVED DAMAGED R8 LONGERON 16.5 INCHES OF MATERAL SURROUNDING Y1133 REF 53-00-05-2R PROCEDURE 2. PERFORMED DAMAGE CONTAMENT HFEC IAW MDC93K0393-NDT SPM. NO FURTHER DAMAGE FOUND. FABRICATED, PAINTED, AND INSTALLED R8 REPAIR SPLICE PER B717 SRM 53-00-05-2R PROC 2. RII COMPLETE. (LP #0623114)
